# SDR ASOA20121127157

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 181
- Aircraft time: 31,582 hours, 23,794 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Loose
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE AND STRONG ODOR OF BURNED FLUID AFTER SHUTTING DOWN NR 1 ENGINE AT THE GATE COMING OUT THE BACK OF THE ENGINE.  POSITIONED NR 1 ENGINE OIL FILLER CAP AND CLEANED RESIDUAL OIL FROM COWLING.  CHECKED FLUID LEVEL AND PERFORMED ENGINE RUN WITH NO LEAKS NOTED.  ACFT RELEASED AND RETURNED TO SERVICE.
